On local nonunique random fixed point theorems for Dhage type contractive mappings in Polish spaces

Shyam B. Dhage, Bapurao C. Dhage

Abstract


The authors present some local nonumique random fixed point theorems for random mappings in a separable complete metric space satisfying certain Dhage type contractive condition. A case of a metric space with three metrics is also considered for discussion. The established local nnonunique fixed point theorems also have extended to partially ordered polish space and fixed point theorems with PPF dependence.

Full Text: PDF

How to Cite this Article:

Shyam B. Dhage, Bapurao C. Dhage, On local nonunique random fixed point theorems for Dhage type contractive mappings in Polish spaces, Advances in Fixed Point Theory, Vol 4, No 4 (2014), 462-478

Copyright © 2014 Shyam B. Dhage, Bapurao C. Dhage. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.